HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Economics and Business / Faculty of Economics and Business >
經濟學研究 = The economic studies >
第53巻第3号 >

マクルーハン理論の「転換」

Files in This Item:
ES_v53(3)_17.pdf1.78 MBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/5357

Title: マクルーハン理論の「転換」
Other Titles: The Alteration of McLuhan's Theory
Authors: 浅見, 克彦1 Browse this author
Authors(alt): Asami, Katsuhiko1
Issue Date: 16-Dec-2003
Publisher: 北海道大学大学院経済学研究科
Journal Title: 經濟學研究
Volume: 53
Issue: 3
Start Page: 299
End Page: 314
Type: bulletin (article)
URI: http://hdl.handle.net/2115/5357
Appears in Collections:經濟學研究 = The economic studies > 第53巻第3号

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University